# SDR SWAA2025071589872

- Difficulty date: July 9, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N8883Q
- Make and model: Boeing 737-8
- Aircraft serial: 67965
- Aircraft time: 6,871 hours, 3,734 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT SEAT O/B FLASHLIGHT NEEDS NEW BATTERY.   REMOVED AND REPLACED BATTERY FROM AFT FLIGHT ATTENDANT SEAT O/B IAW AMM 25-64-00-SWA-807. OPS TEST PASSED. .
